The extension property of complex Banach spaces. (English) Zbl 0087.10901

Full Text: DOI


[1] R. F. ARENS AND J. L. KELLEY, Characterizations of the space of continuous functions over a compact Hausdroff space, Trans. Amer. Math. Soc, 62 (1947), 499-508. JSTOR: · Zbl 0032.03202
[2] N. BOURBAKI, Topologie generate, Chaps. I–II, 2d ed., Paris, 1951
[3] N. BOURBAKI, Espaces vectoriels topologiques, Chap.II, Paris, 1953 · Zbl 0050.10703
[4] N. BOURBAKI, Integration, Chap.III, Paris, 1952
[5] J. DIXMIER, Sur certains espaces consideres par M. EL Stone, Summa Brasil.Math., 2(1951), 1-32. · Zbl 0045.38002
[6] D. B. GOODNER, Projections in normed linear spaces, Trans. Amer.Math.Soc, 69(1950), 89-108. JSTOR: · Zbl 0041.23203
[7] A. GROTHENDIECK, Une characterisation vectorielle metrique des espaces L1, Canad. Journ.Math., 7(1955), 552-561. · Zbl 0065.34503
[8] J. L. KELLEY, Banach spaces with the extension property, Trans. Amer.Math Soc, 72(1952), 323-326. JSTOR: · Zbl 0046.12002
[9] E. MICHAEL, Continuous selections I, Ann.of Math., 63(1956), 361-382 JSTOR: · Zbl 0071.15902
[10] L. NACHBIN, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc, 68(1950), 28-46. JSTOR: · Zbl 0035.35402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.